# SDR AALA20121109010

- Difficulty date: November 9, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 47,796 hours, 6,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2086354
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT STATION 650 BETWEEN STRINGERS 27 AND 28 LEFT.  INSTALLED DOUBLER PER SRM 53-00-01-2R.
